U.S. doctors online nowAsk doctors free
Malaysia
A 18-year-old male asked:

hi doctor, i had been on roaccutane and steroid pill for 1year and after i stop my skin become so dry red and itchy..i might think like eczema please help?

2 doctor answers2 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Eczema: You may have asthma.Why are you taking steroid pills for one year.That is a long time to be on steroid pills.You can use moisturisers and local steroid cream for your eczema.Or consult your dermatologist.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Confusing: Why are you taking these meds? Which steroid, which dose, why? Isotretinoin for acne is generally used for 20 weeks. IT ALWAYS CAUSES DRY SKIN, often severe. Why are you taking this for a year??? As long as you take roaccutane you will have dry skin. Are you taking it for something other than acne????? If the steroid is for eczema you will have worse skin without it and need a prescription ointmen

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.